# SDR UPS01836071

- Difficulty date: June 1, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 TRANSFERRED FROM LOG PAGE 9645247, REF DMI D-188382 CRACK ON LEFT WING L/E OUTBOARD OF NR 2 PYLON AT XW 257.  REPAIRED SKIN IAW DC8-5720-4087 APPX C.
